# SDR ABXA9900326

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 5763090
- Condition: Cracked
- Location: Rt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON, INBOARD ATTACH FITTING IS BROKEN OFF ON AILERON SIDE.  REPLACED FITTING IAW DC8 SRM 27-10-00.
